# SDR AWXA9900392

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH F/F INDICATORS STARTED FLUCTUATING BETWEEN 500-4000 PPH ON CLIMBOUT.  CONTINUED THROUGHOUT REMAINDER OF FLIGHT.  FOUND WIRE CHAFED AT F/F TRANSMITTER OF NR 1 ENG.  REPAIRED AND REPOSITIONED WIRES TO PREVENT FURTHER CHAFING, OPS CK GOOD ON HI PWR ENG RUN.  A/C HAS SIGNIFICANT HISTORY OF WIRE REPAIR ON LT & RT ENG.
